# SDR UALA2010021800616

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 59,019 hours, 11,739 cycles
- Engine: Pwa PW4077
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR HAS DAMAGED ELECTRICAL WIRE HARNESS.  WIRES ARE VERY BRITTLE WITH SHIELDING CRACKED AND TORN.  WIRES FOUND DAMAGED.  REMOVED AND REPLACED AFT CARGO DOOR ELECTRICAL WIRING HARNESS PER BOEING SB.  OPS CHECK IS GOOD.
